# SDR 2001UALA00104

- Difficulty date: February 11, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Aircraft time: 66,526 hours, 37,874 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833LB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CENTER OVERWING EXIT SIGN IS INOPERABLE.  *S/D*  REPLACED LIGHT ASSEMBLY L876.  OPERATION CHECK NORMAL.
